You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1973/80/2
Periodic actions on (I-D) normed linear spaces
Download
PDF
- Periodic actions on (I-D) normed linear spaces
Article
Original scientific text
Title
Periodic actions on (I-D) normed linear spaces
Authors
Raymond Wong
1
Affiliations
Santa Barbara, Cal., U.S.A.
Fundamenta Mathematicae
1973/80/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
133-139
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics